| Model Number |
M00558490 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a041001 captures the reportable event of a balloon pinhole in the esophagus.
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was being prepared for use in a procedure on (b)(6) 2023.The procedure type is unknown.The anatomy location of the procedure is unknown and is being reported as it may have occurred in the esophagus.During preparation, when inflating the balloon, a small hole was noticed and prevented the balloon from properly inflating.The procedure was completed with another cre wireguided dilatation balloon.There were no patient complications have been reported due to this event.No further information has been obtained despite good-faith efforts.Note: the instructions for use (ifu) indicate that this balloon should not be pre-inflated prior to use in the procedure.However, the customer reported that the balloon was pre-inflated outside of the patient.